| Model Number |
URO175814T |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/30/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the facility the sample port detached requiring the catheter to be replaced.
Additional Manufacturer Narrative
According to the facility the sample port detached requiring the catheter to be replaced.No additional information is available at this time.The sample was requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.